Instytut Matematyki
Politechnika Łódzka

dr
Żywilla Fechner
Zakład
Zakład Ubezpieczeń i Rynków Kapitałowych
Stanowisko
adiunkt badawczo-dydaktyczny
Pokój
139
Telefon
(+48) 42 631-28-29
e-mail
zywilla.fechner@p.lodz.pl
Publikacje w Czasopismach Naukowych
  • Żywilla Fechner, Eszter Gselmann, László Székelyhidi, Moment functions of higher rank on polynomial hypergroups, Adv. Oper. Theory ( 20 pkt.), 7,41 (2022),
  • Jacek Stańdo, Błażej Torzyk, Krzysztof Tomalczyk, Anna Tyl, Żywilla Fechner, Alicja Bortnik, Iwona Krawczyk-Kłys, Wspieranie osiągania efektów uczenia się z zastosowaniem nowoczesnych technologii informacyjnych w kształceniu zawodowym, Edukacja Ustawiczna Dorosłych (Polish) Journal of Continuing Education (40pkt.), 2/2022 (2022), 67-81
  • Żywilla Fechner, Eszter Gselmann, László Székelyhidi, Spectral synthesis via moment functions on hypergroups, Forum Mathematicum (100 pkt.), vol.34,no 5 (2022), pp. 1187--1197
  • Jacek Stańdo, Adam Czabański, Żywilla Fechner, Ewa Baum, Karl Andriessen, Karolina Krysińska, Suicide and attempted suicide in Poland before and during the Covid-19 pandemic between 2019 and 2021, International Journal of Environmental Research and Public Health 2022 Volume 19 (140 pkt.), Issue15,8968 (2022),
  • Jacek Stańdo, Gabriela Piechnik-Czyż, Andrzej Adamski, Żywilla Fechner, The COVID-19 Pandemic and the Interest in Prayer and Spirituality in Poland According to Google Trends Data in the CONTEXT of the Mediatisation of Religion Processes, Religions 2022 (100 pkt.), 13, 655 (2022),
  • László Székelyhidi, Żywilla Fechner, Finite dimensional varieties on hypergroups, Aequationes mathematicae (70 pkt.), 95 (3) (2021), 551–567
  • Żywilla Fechner, Eszter Gselmann, László Székelyhidi, Moment functions and exponential monomials on commutative hypergroups, Aequationes Mathematicae (70 pkt.), 95 (6) (2021), 1281–1290
  • Żywilla Fechner, Eszter Gselmann, László Székelyhidi, Moment Functions on Groups, Results in Mathematics (100 pkt.), 76 (4), art.171 (2021), https://doi.org/10.1007/s00025-021-01467-6
  • Żywilla Fechner, László Székelyhidi, Remarks on an Infinite Hypergroup Joins, Annales Univ. Sci. Budapest., Sect. Comp, 51 (2020), 89--95
  • Żywilla Fechner, László Székelyhidi, Spherical and moment functions on the affine group of SU(n), Acta Mathematica Hungarica (40 pkt.), 157 (1) (2019), 10–26
  • Żywilla Fechner, László Székelyhidi, Functional equations for exponential polynomials, Aequationes Mathematicae (70 pkt.), 93 (3) (2019), 535-545
  • Żywilla Fechner, László Székelyhidi, Functional equations on an infinite hypergroup join, Annales Univ. Sci. Budapest., Sect. Comp. (5 pkt.), 49 (2019), 179–185
  • Żywilla Fechner, László Székelyhidi, Moment Functions on Affine Groups, Results in Mathematics (100 pkt.), 74 (1) (2019), doi.org/10.1007/s00025-018-0926-2, art.5
  • Żywilla Fechner, Robert Stelzer, Limit behaviour of the truncated pathwise Fourier-transformation of Lévy-driven CARMA processes for non-equidistant discrete time observations, Statistica Sinica (30 pkt.), 28 (3) (2018), 1633-1650, JCR
  • Żywilla Fechner, László Székelyhidi, Functional equations on double coset hypergroups, Annals of Functional Analysis (25 pkt.), 8 (3) (2017), 411-423, JCR
  • Żywilla Fechner, László Székelyhidi, Sine and cosine equations on hypergroups, Banach Journal of Mathematical Analysis (30 pkt.), 11 (4) (2017), 808-824, JCR
  • Włodzimierz Fechner, Żywilla Fechner, A functional equation motivated by some trigonometric identities, Journal of Mathematical Analysis and Applications (40 pkt.), 449 (2) (2017), 1160-1171, JCR
  • Żywilla Fechner, László Székelyhidi, Sine functions on hypergroups, Archiv der Mathematik (20 pkt.), 106 (4) (2016), 371–382, JCR
  • Żywilla Fechner, László Székelyhidi, A generalization of Gajda’s equation on commutative topological groups, Publicationes Mathematicae-Debrecen (20 pkt.), 88 (1-2) (2016), 163-176, JCR
  • Żywilla Fechner, Trigonometric identities in *-algebras, Indagationes Mathematicae (15 pkt.), 25 (1) (2014), 137-144
  • Żywilla Fechner, A note on a modification of Gajda’s equation, Aequationes Mathematicae (25 pkt.), 82 (2011), 135–141, JCR
  • Żywilla Fechner, Wilson’s functional equation in algebras, Studia Scientiarum Mathematicarum Hungarica (20 pkt.), 47 (3) (2010), 388-400, JCR
  • Żywilla Fechner, Wilson’s functional equation in Banach algebras, Acta Scientiarum Mathematicarum (Szeged), 75 (2009), 131-142
  • Żywilla Fechner, Systems of trigonometric functional equations in Banach algebras, Aequationes Mathematicae (25 pkt.), 77 (2009), 187-195
  • Żywilla Fechner, A generalization of Gajda's equation, Journal of Mathematical Analysis and Applications (40 pkt.), 354 (2) (2009), 584-593, JCR
  • Żywilla Fechner, Some generalizations of trigonometric functional equations, TUCS General Publication, 53 (2009), 63-68